# SDR REXA201100828

- Difficulty date: December 6, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 9,162 hours, 6,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE TO THE FUSELAGE SKIN AT FS 295 BETWEEN S-25L AND S-26L.  THE DAMAGE WAS REMOVED BY BLENDING RESULTING IN A 0.8 X 0.6 X 0.023 DEEP BLEND.  REPAIRED IAW EA CRJ953-00242A AND ASSOCIATED 8110-3.
